# SDR IPXA2016121411745

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 27,154 hours, 18,104 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Warning Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ANNUNCIATOR LIGHT ILLUMINATED ON OVERHEAD PANEL IS INOPERATIVE.  REPLACED THE LAMP IAW M/M 33-16-02. OPS CHECKED NORMAL.
